Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What are the side affects of medication for Hepatitis C?
Oct 16, 2000

I have Hepatitis C and have been told recently that I should start taking the combination Interferon and Rib.. medication. I am scared to death because of the stories I hear about the side affects. I also have had extreme fatigue, and some dizziness which causes me to fall asleep at my desk and not able to completely concentrate on what I am doing. Before I start taking the medication should I ask the doctor to put be on disability for a few weeks to try and get some strength back.

Can you please help me.

SCARED OUT OF MY MIND

Response from Dr. Dieterich

Dear Scared,

It is perfectly appropriate to be scared about the medication. However, it sounds like you have severe symptoms now even without the medication. The side effects are not fun, but they are like a cold. You have probably worked with a cold before, you can get through it. I would never disagree with a short break from work to rest up, but I would recommend that you do it when you start, because the first few weeks are the hardest and then it gets better. Good luck! DTD



Previous
Should I start standard combo again or wait for pegylated:
Next
should I get tested??

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement